Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalized Killing spinors in dimension 5

Authors: Diego Conti and Simon Salamon
Journal: Trans. Amer. Math. Soc. 359 (2007), 5319-5343
MSC (2000): Primary 53C25; Secondary 14J32, 53C29, 53C42, 58A15
Published electronically: May 1, 2007
MathSciNet review: 2327032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the intrinsic geometry of hypersurfaces in Calabi-Yau manifolds of real dimension 6 and, more generally, $ \mathrm{SU}(2)$-structures on 5-manifolds defined by a generalized Killing spinor. We prove that in the real analytic case, such a 5-manifold can be isometrically embedded as a hypersurface in a Calabi-Yau manifold in a natural way. We classify nilmanifolds carrying invariant structures of this type, and present examples of the associated metrics with holonomy $ \mathrm{SU}(3)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C25, 14J32, 53C29, 53C42, 58A15

Retrieve articles in all journals with MSC (2000): 53C25, 14J32, 53C29, 53C42, 58A15

Additional Information

Diego Conti
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
Address at time of publication: Dipartimento di Matematica e Applicazioni, Università di Milano – Bicocca, Via Cozzi 53, 20125 Milano, Italy

Simon Salamon
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy

Received by editor(s): September 2, 2005
Published electronically: May 1, 2007
Additional Notes: This research was carried out as part of the programme “Proprietà geometriche delle varietà reali e complesse” (Cofin 2002) funded by the Italian MIUR
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.